MathSciNet Relay Station
MathSciNet bibliographic data
MR1714716 (2000j:62007) 62A01 (62F15 62G99 62M20)
Walker, Stephen; Muliere, Pietro A characterization of a neutral to the right prior via an extension of Johnson's sufficientness postulate. Ann. Statist. 27 (1999), no. 2, 589–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement